While there are many non-typical days in a summer at Tamakwa, below is the general schedule of what staff members can expect during a typical day at camp.

8:00am – GOOD MORNING / WAKE-UP BELL

8:15 – 15 MINUTE BELL FOR BREAKFAST
-tables are set

8:30 – BREAKFAST
-morning announcements
-musical meditation

9:00 – FLAG RAISING / ANTHEM SINGING
-camper awards are announced by Activity Leaders
-camp wide send off for departing canoe trips
-cabin clean-up and prepare for 1st period
-Activity Leader and Head Staff daily meeting at the Main Camp Fireplace

10:00 – 1st ACTIVITY PERIOD
-individual choice

11:00 – 2nd ACTIVITY PERIOD
-individual choice

12:00pm – 15 MINUTE BELL FOR LUNCH
-tables are set

12:15 – LUNCH
-sometimes served buffet-style in Main Camp (AKA “Shore Lunch”)
-afternoon announcements

1:00 – REST HOUR
-mail is handed out

2:25 – 3rd ACTIVITY PERIOD
-individual choice

3:25 – TOOTSIE FROOTSIE
-“everybody gets” fruit break
-camp wide welcome for returning canoe trips

3:35 – 4th ACTIVITY
-block schedule / cabin activity

4:25 – 5th ACTIVITY
-block schedule / cabin activity

5:15 – GENERAL SWIM
-free play activities

5:45 – HALF HOUR BELL FOR DINNER

6:00 – 15 MINUTE BELL FOR DINNER
-tables are set

6:15 – DINNER
-evening announcements

6:45 – FLAG LOWERING & TUCK

7:00 – TWILIGHT TIME
-free play activities
-prepare for evening program

7:45 – BELL FOR EVENING PROGRAM
-camper and counsellors to go to section meeting places
-then proceed to evening program location once everyone is accounted for
– evening programs rotate between a camp wide evening program, smaller
section nights or cabin night

9:00/9:15 – EVENING PROGRAM ENDS

-often cabin / section campfire time
-camper snack

9:30 – 10:30 – CAMPER BEDTIME
-lights out vary by section/age

10:30 – STAFF REC BEGINS
-Night Duty begins, 5 staff per night
-staff snack served in the dining hall every night
-staff programming a few times each week

12:30am – STAFF REC ENDS
-one staff from each camper cabin must return to their cabin by this time to relieve Night Duty

A few notes:
-JCs work at their activity placements for all 5 periods
-SCs work at their activity placement for periods 1,2 and 3, but rotate to various activities with their campers for periods 4 and 5
-each section has Instructional Swim every day and periods rotate each week, but Junior Tamakwans (boys and girls ages 7-9) always have swimming during 3rd period